Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/1800
Title: Steady non-Newtonian flow past a circular cylinder: a numerical study
Authors: Chhabra, R. P.
Soares, A. A.
Ferreira, J. M.
Issue Date: 2004
Citation: Chhabra, R. P.; Soares, A. A.; Ferreira, J. M.Steady non-Newtonian flow past a circular cylinder: a numerical study, Acta Mechanica, 172, 1-2, 1-16, 2004.
URI: http://hdl.handle.net/10348/1800
Other Identifiers: 0001-5970
Document Type: Article
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
17 Chhabra et al Acta Mech 172 (2004) 1-16.pdf
  Restricted Access
1,11 MBAdobe PDFThumbnail
View/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.